MAUDE Adverse Event Report: Saluda Medical PTY LTD Evoke CAP12 Percutaneous Lead Kit - 60cm (US); SCS LEAD

Saluda Medical PTY LTD Evoke CAP12 Percutaneous Lead Kit - 60cm (US); SCS LEAD
Model Number 102878
Medical Device Problem Codes Inappropriate/Inadequate Shock/Stimulation (1574); Migration (4003)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 08/11/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A patient previously implanted with an evoke spinal cord stimulation (scs) system was evaluated for a change in stimulation.X-rays confirmed lead migration.A lead revision was completed by repositioning both leads.
 
Additional Manufacturer Narrative
The lead was not returned to saluda.The root cause of the lead migration could not be definitively determined.The evoke scs system surgical guide details potential risks associated with surgery and spinal cord stimulation including, "lead migration or suboptimal placement, which may result in undesirable stimulation changes" and "the patient may require surgery (including revision, explant, and replacement)" as a result.Both leads are from the same lot.(b)(4).

Brand Name
Evoke CAP12 Percutaneous Lead Kit - 60cm (US)
Common Device Name
SCS LEAD
Manufacturer (Section D)
Saluda Medical PTY LTD
5 eden park drive
macquarie park, nsw 2113
AS  2113
Manufacturer (Section G)
Saluda Medical Pty Ltd
5 eden park drive
macquarie park, nsw 2113
AS   2113
Manufacturer Contact
sadie mauser
5 eden park drive
macquarie park, nsw 2113
AS   2113
MDR Report Key50718153
Report Number3021836309-2026-00266
Device Sequence Number16112393
Product Code LGW
UDI-Device Identifier09352307001640
UDI-Public09352307001640
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
P190002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number102878
Device Catalogue Number3008
Device Lot Number9018216324
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/11/2026
Initial Report FDA Received Date09/10/2026
Date Device Manufactured10/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown